# SDR SWAA2025052274001

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 37,593 hours, 18,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RIGHT SIDE FWD AND AFT OVER WING EXIT DOORS AND OVERHEAD CEILING WILL NOT ILLUMINATE. <[01] RPL M1695 CHARGER AND BATTERY PACK PER AMM 33-51-01.
